# SDR C2XA95CL063

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 6227337001
- Condition: Failed
- Location: Avionics Bay
- Part time: 8,503 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE/BUF - FLT 3202 - RADAR FAILED, GAVE FALSE RETURNS AND NO RETURNS WHEN IT SHOULD.  MAINTENANCE REMOVED AND REPLACED RADAR RECEIVER/TRANSMITTER AND CONTROL PANEL.  OPS CHECKED GOOD RETURNED TO SERVICE.  (X)
